# SDR QXEA9801078

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: RDR1E
- Condition: Failed
- Location: Cockpit Radar
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ACRID ELECTRICAL SMELL COMING FROM JUST ABOVE THE RADAR SCREEN.  MAINTENANCE REMOVED AND REPLACED THE RADAR INDICATOR, OPERATION TESTED NORMAL.
